# SDR 98ZZZM431

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N571CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24456
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 839-859
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FUSELAGE INTERCOSTAL CRACKED AT STATION 839-859, 51 INCHES B/L, LEFT SIDE AND RIGHT SIDE.  REMOVED FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-10-00, 51-40-02 AND 53-30-51.  AIRCRAFT RETURNED TO SERVICE.  (M)
